# SDR ASAA2019060629601

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,438 hours, 12,899 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,283 hours, 12,858 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG MAINT MSG 75-20541 REQUIRES FAULT RECHECK TO CONFIRM "ECONOMIC" FAULT STATUS. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURES USED PER CH. 5 TABLE 3 ITEM 8+9 FOR #1 ENG. PULLED/COLLARED 4 C/BS. ACCOMPLISHED FIM 75-22 TASK 802. REMOVED AND REPLACED EEC PER B737-800 AMM 73-21-60/401. REMOVED COLLARS/RESET 4 C/BS. ALL OPS CKS GOOD. ALTERNATE DEACTIVATION PROCEDURES REVERSED.
